MathSciNet Relay Station
MathSciNet bibliographic data
MR1625753 (2001g:20048) 20F55 (20C05 52C35)
Fulman, Jason Descent algebras, hyperplane arrangements, and shuffling cards. Proc. Amer. Math. Soc. 129 (2001), no. 4, 965–973.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement